# SDR YADA20210817201

- Difficulty date: August 12, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 45,728 hours, 69,980 cycles
- Engine: Pwa PT6A65B
- Engine time: 10,794 hours, 6,387 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 310732401
- Condition: Eroded
- Location: Scavenge Pump
- Part time: 3,048 hours, 1,991 cycles
- Component: Engine, Pwa
- Component part number: PT6A65B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED "OIL LEAKING FROM RIGHT ENGINE" - MAINTENANCE FOUND OIL LEAK TO BE COMING FROM THE ENGINE OIL SCAVENGE PUMP HOUSING.  REPLACED HOUSING.  FOUND CAVITATION EROSION THROUGH CASTING.
